Couldn't find what you looking for?

TRY OUR SEARCH!

I had an endometrial ablation (Novasure) procedure several years ago, and am now plagued with recurring yeast infections and vaginal odor. Has anyone else had this happen? Is this normal?

Loading...

Hello. I believe that this vaginal odor is one of the possible side - effects that can happen after Endometrial Ablation. It is also called a Uterine ablation in case if you didn't know.It is a medical procedure that destroys the inner lining of the uterus and it is a procedure that is often used to correct dysfunctional uterine bleeding or heavy menstrual periods. A vaginal discharge is common after endometrial ablation and vaginal odor as well. Your doctor can prescribe some antibiotics for you. Also, you should know that a foul-smelling discharge may indicate infection. In any case, it has to be healed. 

 

 

Reply

Loading...

I have also had recurring yeast infections since last September. I had the Novasure procedure done in May of 2006. Was also wondering if this is normal.
Reply

Loading...

What is the Nova Sure procedure. I have reocurring yeast infections. I was just wondering if it helps with them
Reply

Loading...

I have not experienced this problem however I am only about 4 weeks post op from the novasure. My problem is I still havent stopped with the discharge. How long does the discharge last?
Reply

Loading...

I had my NovaSure procedure done February of last year, every couple of months, I get BV bacterial vaginosis, which the doctor insists is because I wash with soap or something along those lines, it has only been since the ablation, and the smell is enough to make me hide in the closet. My partner has told me he thinks I have a problem, I am glad to know other women have experienced the same...I am very sorry for it...the doctor treats me with Flagyl 500 twice a day for a week or so. Then the yeast come because of the pills...
Reply

Loading...

I am 3 weeks post ablation and the watery discharge and odor started about a week and ahalf ago. dr prescribed 500 mg of flagyl. hope it works only on day 1 of medication.
Reply

Loading...

I had novasure done and have had chronic yeast infections ever since. I haven't had my period once either. I had it done a few months ago. I also have had 2 boils. One by my butt and one on the outside of my labia. I think my body is trying to get rid of toxins because I no longer have my period due to the procedure. I wish I didn't get it done.
Reply

Loading...

I, too, had the Novasure procedure done in August 2007(?). I am getting recurring bacterial infections as well and wonder if there's not a connection. I'm very glad with the results I had from the procedure but these recurring bacterial infections are a hassle as well. They seem to come every couple months and I don't know if I'm somehow reinfecting myself or if there is a connection between the infections and the Novasure procedure.
Reply

Loading...

Yes, I too have been plagued with this issue. I had two ablations. My first ablation was two years ago, and my last one was last year. For the past year it has been constant BV or Yeast. Very frustrating. I agree with those who posted, I think there is a connection between the procedure and my issue.
Reply

Loading...

I had the Novasure procedure in November 2008. Since then, I have also had recurrent vaginal infections. Prior to the Novasure procedure, I have never had a vaginal or pelvic infection in my life. It has gotten to the point that I am considering having a hysterectomy. Has anyone else who has experienced these problems (following the ablation) gotten a hysterectomy? If so, did the hysterectomy "cure" the problem?
Reply

Loading...

I have been searching for posts like these! I had the E/A done in May 2009 - and have been plagued with yeast infections and bacterial infections ever since. My OBGYN seems to think there is no connection. So frustrating. If anyone has found any other sites which may say this is a side effect please share - I want to gather as much info as I can to show my OB.
Reply

Loading...

I searched for so long to find this site. I had a Nova Sure ablation in July/2008; I have not been the same since.
I have been to the Emergency Room twice, my doctors office 11 times with cervical stenosis and yeast and bacterial infections. Those problems are not even the worst, (even though it is bad enough); I can't engage in any sexual intercourse where penetration is possible because of the extreme pain I experience during the sexual intercourse. The disgusting discharge that continues to seep from me along with the odor is making it impossible for my partner to even want to touch me let alone engage in any sexual activity.
I am so bummed that depression is close at hand and my doctor keeps telling me to hang in there. After all this time complaining she finally gave me pain meds to get me through. I am considering having the hysterectomy but no longer trust anyone. I wish that I had just dealt with the heavy bleeding; at least I was still able to have relations during the off period times.
Thanks for listening.
Guest
Reply

Loading...

had ablation may 2009..since the ablation EACH month i get a bacterial infection and have to take medication to cure it..i am convinced this is related to the ablation since i have NEVER had these problems in the past..my take is that since the lining gets burned in the process there is now not enough good bacteria to fight off the bad bacteria that is accumulating in our uterine area...not only did the procedure not work for me(heavy period still) but i am now scheduled for a partial hysterectomy next Friday and I hope this will correct NOW two problems..i really wish something can be done to have this side effect listed because I would not have had the procedure if i would have known about the bacteria..
Reply

Loading...

Prior to my laser ablation I had my tubes ties thus I was removed from birth control. I was plagued with constant infections. It was like clock work, period for one week then infection for 1 week. It was ruining my sex life. I was prescribed metrodolze( sorry for the spelling error) by pill and they would make me throw up. I was then giving the insertable gel.


The doctors just kept giving me pills and cream for these massive infections. And then I got smart one day, instead fighting the infection when it came, I became proactive.

Every day after my shower I would take the metro gel put about two teaspoons on my fingers and then rub the gel all over my inner labia and outside of my vagina. I no longer got any infections, I cannot live without metro gel now. Though I do not get infections, the metro gel also stops that sweaty smell you get especially when it hot out.

Another way to stop these infections to which I had to figure out on my own is, go back on the pill. Birth control always stopped these infections immediately for me.
Reply

Loading...